# SDR IPXA2020081258966

- Difficulty date: August 5, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING LOWER SKIN ACCESS DOOR 536AB CUT OUT HAS 17 CRACKED FASTENER HOLES.REPAIRED CRACKED RT WING LOWER SKIN ACCESS DOOR 536AB CUT OUT FASTENER HOLES IAW MD-11 SRM 57-20-02 REPAIR 5. (MINOR)
